| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported after catheter placement, the client discovered leakage at the catheter connection site.This issue rendered the catheter unusable, necessitating reinsertion.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leak in groshong picc is confirmed; however, the exact cause is unknown.One photograph of a groshong picc line was returned for evaluation.Visual observation of the photograph shows a fully assembled groshong picc line inserted into the inner elbow of a patient.Multiple droplets of water can be observed on the skin of the patient.While droplets can be evidence of a leak, a split cannot be detected from the photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.